# SDR YV3R2019062120128

- Difficulty date: June 7, 2019
- Submitted: June 22, 2019
- Operation: General aviation
- Aircraft: N206TJ
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11097
- Aircraft time: 2,200 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6300 · Main Rotor Drive System
- Part: Actuator
- Part number: D2763
- Part serial: 6357
- Condition: Intermittent
- Location: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ACTUATOR GEAR MOTOR IS INTERMITTENT.
